# SDR CA001013034

- Difficulty date: September 28, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 10,398 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 150SG1052B
- Condition: Loose
- Location: Starter Gen
- Part time: 433 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER-GENERATOR WAS REMOVED TO INVESTIGATE AN ENGINE VIBRATION. AME FOUND THE DRIVE END BEARING WAS VERY LOOSE, WITH RADIAL PLAY. SENT UNIT TO AMO. AMO DISASSEMBLED & FOUND D.E. BALL BEARING HAD CONSIDERABLE PLAY IN BOTH RADIAL (.010) X AXIAL (.025) DIRECTIONS. NO OTHER FAULTS FOUND.NEW BEARING INSTALLED & UNIT TESTED AND RETURNED RO SERVICE.U/S BEARING SENT TO OEM FOR WARRANTY ASSESSMENT.
